# SDR WRLA98070

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275WA
- Make and model: Doug MD-11
- Aircraft serial: 48631
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Ring
- Part number: 2215122
- Condition: Bent
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE BELLMOUTH RING DAMAGED DURING 'TAIL STRIKE' ACCIDENT.  BELLMOUTH RING REPAIRED BY DOUGLAS AIRCRAFT COMPANY PER ROHR ROD SKETCH PWRS065, REV 2.  (M)
